Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Lincoln, IL

June 25, 2011Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2011, 10:02 PM CDT for Christian County, Shelby County, Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 10:02 PM CDT (03:02 UTC)
Expired
Jun 25, 2011, 11:00 PM CDT
In force
58 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 9:30 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KILX 260302
SVRILX
ILC021-173-260400-
/O.NEW.KILX.SV.W.0185.110626T0302Z-110626T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT.

* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF TAYLORVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...SHELBYVILLE...PANA...TOWER HILL...LAKEWOOD...
  COWDEN...VANDERVILLE...OWANECO...ROSAMOND...OCONEE...HERRICK AND
  CLARKSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.  

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3922 8913 3935 8914 3940 8947 3957 8940
      3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0302Z 289DEG 31KT 3945 8932
WIND...HAIL 60MPH 1.00IN

$$

SMITH
2 follow-up statements
301 
WWUS53 KILX 260320
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUN 25 2011

ILC021-173-260400-
/O.CON.KILX.SV.W.0185.000000T0000Z-110626T0400Z/
SHELBY IL-CHRISTIAN IL-
1020 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN AND SOUTHWESTERN SHELBY COUNTIES UNTIL 1100 PM CDT...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PANA...OR 10 MILES SOUTHEAST OF TAYLORVILLE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...PANA...TOWER HILL...LAKEWOOD...COWDEN...OCONEE...
  HERRICK AND CLARKSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. 

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3922 8913 3935 8914 3938 8934 3954 8927
      3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0318Z 289DEG 31KT 3940 8915
WIND...HAIL 60MPH 1.00IN

$$
730 
WWUS53 KILX 260359
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 PM CDT SAT JUN 25 2011

ILC021-173-260409-
/O.EXP.KILX.SV.W.0185.000000T0000Z-110626T0400Z/
SHELBY IL-CHRISTIAN IL-
1059 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
SOUTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER ADDITIONAL HEAVY RAIN IS STILL POSSIBLE WITH THUNDERSTORMS
PUSHING ACROSS THE COUNTY LATE THIS EVENING. 

LAT...LON 3922 8913 3935 8914 3938 8934 3954 8927
      3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0359Z 289DEG 31KT 3928 8872

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:05 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 25, 9:05 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT SAT JUN 25 2011

.DISCUSSION...
ISSUED 905 PM CDT SAT JUN 25 2011

ZONES/GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT RAIN TRENDS...
PLUS TO LOWER THE LOWS A COUPLE DEGREES TONIGHT.

ELEVATED STRONG TO SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS
THE SOUTHWEST PART OF THE FORECAST AREA. FLOODING BEGINNING TO
DEVELOP ACROSS THE SOUTHWEST CORNER OF THE CWA...WHICH HAD ALREADY
RECEIVED A FEW INCHES OF RAIN EARLIER TODAY AND WAS PICKING UP
ANOTHER COUPLE INCHES. NORTHERN CWA HAS MAINLY BEEN SEEING LIGHTER
SHOWERS AND A COUPLE RUMBLES OF THUNDER.

LATEST RUC/HRRR SHOWING THE STORMS ESTABLISHING MORE OF A
SOUTHEAST MOVEMENT OVER THE NEXT FEW HOURS...WITH BULK OF THE RAIN
CENTERED SOUTH OF I-72 BY MIDNIGHT. COOLER AND DRIER ACROSS THE
NORTHERN CWA LATER IN THE NIGHT...SO HAVE REDUCED POPS TO THE 20
PERCENT RANGE IN THAT AREA AFTER MIDNIGHT. GIVEN THAT AFTERNOON
TEMPERATURES WERE A LOT COOLER THAN PROJECTED...ESPECIALLY ACROSS
THE SOUTHWEST CWA...HAD TO ADJUST THE LOWS WHICH WERE ALREADY
BEING MET IN A FEW AREAS. ASIDE FROM THE SOUTHEAST CWA...MOST OF
THE FORECAST AREA SHOULD SEE TEMPERATURES FAIRLY STEADY THE REST
OF THE NIGHT...OR FALLING A DEGREE OR TWO.

GEELHART

&&

.AVIATION...
ISSUED 600 PM CDT SAT JUN 25 2011

COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND
CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT
STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH
OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING
HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER
THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE
STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE
FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF
THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH
THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY
BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE
UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO
OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY
MID AND LATE AFTERNOON.

WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN
VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10
KTS OR LESS.

SMITH

&&

.PREV DISCUSSION...
ISSUED 300 PM CDT SAT JUN 25 2011

SHORT TERM...TONIGHT THROUGH TUESDAY...
CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO
THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY
STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP
OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH
CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE
OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL
BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED
ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST
OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY.
WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW
BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO
REDEVELOP.

WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY...
WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH
PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN
PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE
FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT
IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME
FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL
BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY
TUESDAY MORNING.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD.
UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST
COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF
THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE
MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE
MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE
NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE.
THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING
THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE.
ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST
COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS
SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH
INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME.
OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT SAT JUN 25 2011

ILZ029-031-036-037-040-041-261145-
FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-
STARK-VERMILION-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ047-049-050-261145-
CASS-MORGAN-SCOTT-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM.

ILZ051-052-061-066-067-071-072-261145-
CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT.

HJS

In the hours before

Local storm report, Jun 25, 8:32 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             CHATHAM                 39.67N 89.70W
06/25/2011  M1.00 INCH       SANGAMON           IL   PUBLIC

&&

25
Local storm report, Jun 25, 8:57 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             LOAMI                   39.67N 89.85W
06/25/2011  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

&&

25
Special weather statement, Jun 25, 9:04 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SAT JUN 25 2011

ILZ049-050-260300-
MORGAN-SCOTT-
904 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND SOUTHERN MORGAN
COUNTIES UNTIL 1000 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 8 MILES NORTHWEST OF
WINCHESTER...MOVING EAST SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...
  ALSEY...
  MANCHESTER...
  MURRAYVILLE...
  WOODSON...
  FRANKLIN...

OTHER LOCATIONS AFFECTED INCLUDE...OXVILLE...RIGGSTON...LYNNVILLE AND
NORTONVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3974 9061 3960 8994 3958 8993 3951 9015
      3952 9056 3954 9058 3958 9059 3970 9065
TIME...MOT...LOC 0204Z 292DEG 27KT 3968 9054

SMITH
Local storm report, Jun 25, 9:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             2 E CHATHAM             39.67N 89.66W
06/25/2011  M1.00 INCH       SANGAMON           IL   NWS EMPLOYEE

&&

GEELHART
Local storm report, Jun 25, 9:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     ARENZVILLE              39.88N 90.37W
06/25/2011                   CASS               IL   NEWSPAPER

            POWER LINES DOWN. TIME ESTIMATED.

0850 PM     TSTM WND DMG     CONCORD                 39.82N 90.37W
06/25/2011                   MORGAN             IL   NEWSPAPER

            POWER LINES DOWN. TIME ESTIMATED.

&&

25
Local storm report, Jun 25, 9:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/25/2011  M48 MPH          MORGAN             IL   AWOS

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:02 PM CDTSpecial Weather StatementILXMorgan, Sangamon58 min
Jun 25, 7:16 PM CDTSevere Thunderstorm WarningILXCass, Morgan59 min
Jun 25, 7:35 PM CDTSpecial Weather StatementILXSangamon55 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jun 25, 8:34 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott56 min
Jun 25, 8:42 PM CDTFlash Flood WarningILXCass, Mason, Morgan, Schuyler, Scott6 hr
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon61 min
Jun 25, 9:04 PM CDTSpecial Weather StatementILXScott56 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXMorgan, Scott54 min
Jun 25, 9:21 PM CDTFlash Flood WarningILXChristian, Menard, Morgan, Sangamon6 hr
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon42 min
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper63 min
Jun 25, 11:07 PM CDTFlash Flood WarningILXClay, Cumberland, Effingham, Jasper, Shelby6 hr
Jun 25, 11:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Jasper6 hr
Jun 25, 11:31 PM CDTSevere Thunderstorm WarningILXClay59 min
Jun 25, 11:54 PM CDTFlash Flood WarningILXClay, Lawrence, Richland12 hr
Jun 26, 12:11 AM CDTSpecial Weather StatementILXLawrence, Richland64 min
Jun 26, 1:10 AM CDTFlash Flood WatchILXSangamon6 hr
Jun 26, 2:26 AM CDTAreal Flood WarningILXCass, Morgan, Scott9 hr
Jun 26, 3:25 AM CDTAreal Flood WarningILXSangamon6 hr
Jun 26, 5:02 AM CDTAreal Flood WarningILXCumberland6 hr
Jun 26, 10:11 AM CDTRiver Flood WarningILXLawrence4 days
Jun 26, 11:33 AM CDTAreal Flood WarningILXMorgan6 hr
Jun 26, 2:35 PM CDTFlash Flood WatchILXCass, Morgan, Sangamon, Schuyler, Scott15 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.